# SDR DALA2022030401406

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 83,674 hours, 15,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 F/A UNABLE TO ARM 2 L DOOR, CORRECTIVE ACTION: FOUND EXTERIOR DOOR HANDLE NOT FLUSH AFTER RESETING HANDLE DOOR WAS ABLE TO BE ARMED. (8491656)
